Advertisement

Lobachevskii Journal of Mathematics

, Volume 32, Issue 2, pp 109–113 | Cite as

System of recursive equations for the partition functions of 1D models

Article

Abstract

In this note we consider several kind of partition functions of one-dimensional models with nearest — neighbor interactions I n , nZ and spin values ±1. We derive systems of recursive equations for each kind of such functions. These systems depend on parameters I n , nZ. Under some conditions on the parameters we describe solutions of the systems of recursive equations.

Keywords and phrases

One-dimension configuration partition function recursive equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. D’Alessandro and M. Dalla Mora, Comp. Maths with Appl. 10, 61 (1984).MATHCrossRefGoogle Scholar
  2. 2.
    R. L. Devaney, An introduction to chaotic dynamical system (Westview Press, 2003).Google Scholar
  3. 3.
    R. L. Dobrushin, Funct. Anal. Appl. 2, 292 (1968).MATHCrossRefGoogle Scholar
  4. 4.
    R. L. Dobrushin, Th. Prob. Appl. 15, 458 (1970).MATHCrossRefGoogle Scholar
  5. 5.
    N. N. Ganikhodjaev and U. A. Rozikov, Regul. Chaotic Dynamics, 11, 467 (2006).CrossRefGoogle Scholar
  6. 6.
    H-O. Georgii, Gibbs Measures and Phase Transitions (Walter de Gruyter, Berlin, 1988).MATHCrossRefGoogle Scholar
  7. 7.
    N. K. Krivulin, Appl. Math. Lett. 7, 73 (1994).MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    F. M. Mukhamedov, Appl. Math. Lett. 20, 88 (2007).MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    I. Niven, Mathematics of Choice (The Math. Assoc. America. Boston, 1965), Vol. 15.Google Scholar
  10. 10.
    U. A. Rozikov, Siber. Adv. Math. 16, 121 (2006).MathSciNetGoogle Scholar
  11. 11.
    U. A. Rozikov, Theor. Math. Phys. 130, 92 (2002).MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    A.P. Shapiro and S. P. Luppov, Recursive equations in the theory of population biology (Nauka, Moscow, 1983) [in Russian].Google Scholar
  13. 13.
    Y. M. Suhov and U. A. Rozikov, Queueing Syst. 46 197 (2004).MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    N. Tanimura and O. Tanimura, J.Math. Phys. 32 1928 (1991).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  1. 1.Institute of Mathematics and Information TechnologiesTashkentUzbekistan

Personalised recommendations